Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




168 Publications

2020 | Preprint | IST-REx-ID: 7568   OA
Boissonnat, J.-D., & Wintraecken, M. (n.d.). The topological correctness of the PL-approximation of isomanifolds. EUROCG 2020.
View | Download (ext.)
 
2020 | Journal Article | IST-REx-ID: 7791   OA
Akopyan, A., & Karasev, R. (2020). When different norms lead to same billiard trajectories? European Journal of Mathematics. https://doi.org/10.1007/s40879-020-00405-0
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 7666   OA
Edelsbrunner, H., & Ölsböck, K. (2020). Tri-partitions and bases of an ordered complex. Discrete and Computational Geometry. https://doi.org/10.1007/s00454-020-00188-x
View | DOI | Download (ext.)
 
2020 | Thesis | IST-REx-ID: 7460   OA
Ölsböck, K. (2020). The hole system of triangulated shapes. IST Austria. https://doi.org/10.15479/AT:ISTA:7460
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7554   OA
Edelsbrunner, H., & Nikitenko, A. (2020). Weighted Poisson–Delaunay mosaics. Theory of Probability and Its Applications, 64(4), 595–614. https://doi.org/10.1137/S0040585X97T989726
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed